# SDR SWAA2022022512798

- Difficulty date: February 20, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 40,901 hours, 21,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A501014
- Part serial: 002161
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 LEADING EDGE SLAT O/B AFT TRAILING EDGE CORNER HAS A 1.25' X 1.25' DELAM / REPLACED #8 LEADING EDGE SLAT IAW AMM 27-81-21. POS#8 PN OFF; 114A5010-14 SN OFF; 002161 PN ON; 114A5010-4 SN ON; 000992
